# SDR HALA2020071600147

- Difficulty date: July 15, 2020
- Submitted: July 16, 2020
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07917
- Aircraft time: 1,916 hours, 1,709 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Bleed Air Sys
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OPEN - ETOPS SIGNIFICANT SYSTEM - AIR ENG 2 BLEED FAULT.  REPAIR IN WORK
